An Li
Results

Journal Article
Efficient Spectral Methods for Eigenvalue Problems of the Integral Fractional Laplacian on a Ball of Any Dimension
Journal of Computational Mathematics, Vol. 42 (2024), Iss. 4 : pp. 1032–1062

Journal Article
A Scalable Optimization Approach for the Multilinear System Arising from Scattered Data Interpolation
CSIAM Transactions on Applied Mathematics, Vol. 5 (2024), Iss. 3 : pp. 590–614

Journal Article
Finite Difference Approximation with ADI Scheme for Two-Dimensional Keller-Segel Equations
Communications in Computational Physics, Vol. 35 (2024), Iss. 5 : pp. 1352–1386

Journal Article
Eigenvalues of Fourth-Order Singular Sturm-Liouville Boundary Value Problems
Journal of Nonlinear Modeling and Analysis, Vol. 2 (2020), Iss. 4 : pp. 485–493

Journal Article
A Noise and Vibration Tolerant ResNet for Field Reconstruction with Sparse Sensors
Communications in Computational Physics, Vol. 35 (2024), Iss. 5 : pp. 1287–1308

Journal Article
A Model-Data Asymptotic-Preserving Neural Network Method Based on Micro-Macro Decomposition for Gray Radiative Transfer Equations
Communications in Computational Physics, Vol. 35 (2024), Iss. 5 : pp. 1155–1193

Journal Article
An Adaptive Method Based on Local Dynamic Mode Decomposition for Parametric Dynamical Systems
Communications in Computational Physics, Vol. 35 (2024), Iss. 1 : pp. 38–69

Journal Article
Impact Dynamics of Binary Off-Center Unequal-Sized Droplets Colliding on a Superhydrophobic Surface
Advances in Applied Mathematics and Mechanics, Vol. 16 (2024), Iss. 5 : pp. 1223–1251

Journal Article
Implementation of Finite Difference Weighted Compact Nonlinear Schemes with the Two-Stage Fourth-Order Accurate Temporal Discretization
Communications in Computational Physics, Vol. 27 (2020), Iss. 5 : pp. 1470–1484

Journal Article
Efficient Hermite Spectral-Galerkin Methods for Nonlocal Diffusion Equations in Unbounded Domains
Numerical Mathematics: Theory, Methods and Applications, Vol. 15 (2022), Iss. 4 : pp. 1009–1040

Journal Article
Asymptotic Behavior in a Quasilinear Fully Parabolic Chemotaxis System with Indirect Signal Production and Logistic Source
Journal of Partial Differential Equations, Vol. 34 (2021), Iss. 2 : pp. 129–143